MathSciNet Relay Station
MathSciNet bibliographic data
MR1338787 35P20 (35J25 47F05)
Naimark, K.; Solomyak, M. The eigenvalue behaviour for the boundary value problems related to self-similar measures on ${\bf R}^d$. Math. Res. Lett. 2 (1995), no. 3, 279–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement